# SDR PIDA20050068

- Difficulty date: September 1, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK IN AFT CARGO BIN, IN FWD SECTION OF CABIN, AND AFT CABIN.  SYSTEM OPS CHECKS GOOD.
